# SDR SIMA20140804002

- Difficulty date: August 4, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 27,326 hours, 24,267 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fcu
- Part number: 367934002
- Part serial: 831
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RETURNED AFTER TAKEOFF DUE TO UNKNOWN FUEL QTY.  AT RUNWAY BEFORE TAKEOFF RDU LT TANK IND 4800 & RT TANK IND 4700.  EARLY IN CLIMB EICAS MSG FUEL IMBALANCE.  LT TANK IND +/- 5300 & RT TANK IND +/- 4500.  TRANSFERRED TO EVEN THE INDICATED FUEL.  AFTER LANDING =/- 30 MINS RT TANK INDICATOR WAS BOUNCING UP & DOWN BY 200 - 300 LBS DURING SMOOTH LEVEL FLIGHT.  R & R THE FUEL CONDITIONING UNIT AMM 28-41-00.  PERFORMED OPERATIONS TEST OF THE ELEC FUEL QTY IAW AMM 28-41-00.  OPERATIONS CHECKED GOOD.
